On self-admissible quasicharacterizing inference rules

Тип публикации: статья из журнала

Год издания: 2000

Ключевые слова: Admissible rules, Axiomatic system, Inference rule, Modal logic, Superintuitionistic logic

Аннотация: We study* quasi-characterizing inference rules (this notion was introduced into consideration by A. Citkin (1977). The main result of our paper is a complete description of all self-admissible quasi-characterizing inference rules. It is shown that a quasi-characterizing rule is self-admissible iff the frame of the algebra generating this rule is not rigid. We also prove that self-admissible rules are always admissible in canonical, in a sense, logics S4 or IPC regarding the type of algebra generating rules. © 2000 Kluwer Academic Publishers.

Ссылки на полный текст

Издание

Журнал: Studia Logica

Выпуск журнала: Vol. 65, Is. 3

Номера страниц: 417-428

ISSN журнала: 00393215

Авторы

  • Rybakov V.V. (Department of Mathematics,Krasnoyarsk University)
  • Terziler M. (Department of Mathematics Science,Faculty Ege University)
  • Gencer C. (Department of Mathematics Science,Faculty Ege University)

Вхождение в базы данных

  • Scopus (цитирований 2)
  • РИНЦ (eLIBRARY.RU) (цитирований 2)
  • Ядро РИНЦ (eLIBRARY.RU)
  • Web of Science Core Collection

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.